Volume 1, Number 2
Previous Issue Next Issue

Lie-Heng Wang

J. Comp. Math., 1 (1983), pp. 99-105

Preview Full PDF 242 1836 Abstract

Cheng-Pu Tong & Xu-Ming Chen

J. Comp. Math., 1 (1983), pp. 106-115

Preview Full PDF 217 1809 Abstract

You-Lan Zhu

J. Comp. Math., 1 (1983), pp. 116-129

Preview Full PDF 214 1948 Abstract

Lung-An Ying

J. Comp. Math., 1 (1983), pp. 130-142

Preview Full PDF 230 1886 Abstract

Shu-Zi Zhou

J. Comp. Math., 1 (1983), pp. 143-147

Preview Full PDF 211 1887 Abstract

Guan-Quan Zhang

J. Comp. Math., 1 (1983), pp. 148-160

Preview Full PDF 226 1775 Abstract

Lu-Cheng Pei

J. Comp. Math., 1 (1983), pp. 161-169

Preview Full PDF 236 1878 Abstract

Yu-Lin Zhou

J. Comp. Math., 1 (1983), pp. 170-181.

Preview Full PDF 226 1852 Abstract

Tian-Xiao Zhou, Shou-Li Li, Zheng-Wei Wang, Jian-Min Xing & Ping Yang

J. Comp. Math., 1 (1983), pp. 182-194

Preview Full PDF 232 1971 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard